×

A nonlinear singular boundary value problem. (English) Zbl 0421.34021


MSC:

34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Wong, J.S.W., On the generalized Emden-Fowler equation, SIAM rev., 17, 339-360, (1975) · Zbl 0295.34026
[2] Taliaferro, S., On the positive solutions of y″ + ø(t)y−λ= 0, Nonlinear analysis, 2, 437-446, (1978) · Zbl 0383.34003
[3] {\scNachman A.} and {\scCallegari A.}, A nonlinear singular boundary value problem in the theory of pseudoplastic fluids, SIAM J. Appl. Math. to appear.
[4] Callegari, A.J.; Friedman, M.B., An analytic solution of a nonlinear singular boundary value problem in the theory of viscous fluids, J. math. analysis applic., 21, 510-529, (1968) · Zbl 0172.26802
[5] Callegari, A.; Nachman, A., Some singular nonlinear differential equations arising in boundary layer theory, J. math. analysis applic., 64, 96-105, (1978) · Zbl 0386.34026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.